# SDR YENA200811260121

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000090
- Aircraft time: 4,111 hours, 2,377 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

FLT 623, JFK-HOU - AFTER TAKEOFF CALL RECEIVED FROM FLIGHT ATTENDANT AT 1500FT , A STRONG SMELL OF SMOKE IN THE CABIN.  BELIEVED TO BE ELECTRICAL SMELL.  AT THAT TIME CREW COULD SMELL SMOKE IN COCKPIT BUT NOT AS STRONG.  PERFORMED QRH SMOKE COCKPIT/CABIN SMOKE/FUMES PROCEDURE.  RETURNED TO JFK FOR EMERGENCY LANDING.  THE SMOKE WAS NEVER VISIBLE TO THE FLIGHT OR INFLIGHT CREW.  AFTER PERFORMING THE QRH PROCEDURE WHICH LEAD TO SHUTTING OFF THE BLEEDS AND RECIRCULATION FAN, NO LONGER COULD SMELL THE BURNING ODOR.  THERE WAS NO FURTHER INCIDENT AFTER TOUCHDOWN.  TAXIED TO GATE NORMALLY WITH ARFF VEHICLES FOLLOWING AS PRECAUTION.  PERFORMED TASK 21-20-00-810-801A SMOKE AND/OR ABNORMAL SMELL IN PASSENGER COMPARTMENT (CABIN & COCKPIT) FOLLOWED PROCEDURES AND PERFORMED ENGINE GROUND POWER ASSURANCE CHECK AS PRECAUTION ASD PER EM 72-00-00-760-118.  NO ABNORMAL ODORS DETECTED.  OK FOR SERVICE.
